# SDR 2000UALA00350

- Difficulty date: June 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 7,385 hours, 2,498 cycles
- Engine: Iae V2522A5
- Engine time: 7,384 hours, 2,498 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr One
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW EXPERIENCED A BURNING ODOR IN THE COCKPIT.  *S/D*  REPLACED NUMBER ONE ENGINE PER MM 71-00-20 ON ACCOUNT OF OIL BEING FOUND AT HIGH PRESSURE COMPRESSOR STAGES 3 & 4.  ACCOMPLISHED TEST NR 13.  OPERATIONAL CHECK NORMAL.
